# SDR SWAA2018021919743

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 67,365 hours, 40,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM.
